Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 293709, 14 pages
http://dx.doi.org/10.1155/2012/293709
Research Article

Active Sliding Mode Control Antisynchronization of Chaotic Systems with Uncertainties and External Disturbances

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, Selangor, 43600 Bangi, Malaysia
2Mathematics Department, Faculty of Science, University of Hail, Hail 81451, Saudi Arabia

Received 25 August 2011; Revised 22 November 2011; Accepted 30 November 2011

Academic Editor: Debasish Roy

Copyright © 2012 Wafaa Jawaada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The antisynchronization behavior of chaotic systems with parametric uncertainties and external disturbances is explored by using robust active sliding mode control method. The sufficient conditions for achieving robust antisynchronization of two identical chaotic systems with different initial conditions and two different chaotic systems with terms of uncertainties and external disturbances are derived based on the Lyapunov stability theory. Analysis and numerical simulations are shown for validation purposes.